I called my attending to be in the room as SpO2 dropped to 90%. We did our differential and treated according to what we thought it was the case. But SpO2 was still hovering low 90’s. BP was borderline low. Patient was young and healthy and no medical history. Good thing is that it was a short case. After the drape down and uncovered her face, patient woke up and started scratching her scalp. I noticed that she had some small reddish bumps her face. I ended up giving her 50mg benadryl. She was hemodynamically stable in PACU with stable VSS. In hindsight, patient had allergic reaction possibly to lymphazurin. Hemodynamica change appeared to coincide with the timing of injection of lymphazurin. The allergic reaction wasn’t full blown anaphylactic reaction. Patient has history of HTN on lisinopril. It was LMA and patient moved during injection. In addition, patient’s face was fully covered. All of these cloud the picture and made it challenging to have the right differential diagnosis when patient is under general anesthesia. Lessen for me is to make me more aware of allergic reaction under general. I hope you can learn something from my case as well.